# SDR AALA20071026

- Difficulty date: June 5, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT TAIL COMPARTMENT INOPERATIVE.  RESECURED CONNECTOR FOR EMERGENCY LIGHTS AT TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
